Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: N. G. de Bruijn
Title: Asymptotic methods in analysis
Additional book information: Amsterdam, North-Holland; Groningen, Noordhoff; New York, Interscience, 1958. 12+200 pp. $5.75.

Review Information:

Reviewer: R. P. Boas, Jr.
Journal: Bull. Amer. Math. Soc. 65 (1959), 160-163
DOI: https://doi.org/10.1090/S0002-9904-1959-10312-8